Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

To Nancy S on Neurontin

Posted by Sherry S on 4/20/00 at 00:00 (019067)

Nancy I've been on neurontin since last august for nerve pain for my tts. It has saved me from alot of pain. I can't go without it. For me the side effects haven't been so bad. At first it made me sleepy, mostly when I was at work. (desk job) Sometimes if I don't eat with it, it will make me dizzy. But I take 2700 mlgs a day. Way more than you are taking. It takes about 5 to 6 weeks to fully kick in and releive the pain. At first I was put on elavil (amitriptyline) and every few weeks it had to be increased because the pain came back. Once I got to 75 mlgs I could't take it because I couldn't stay awake. Once you get used to taking neurontin you will be okay since you are taking a low dose. If you have any questions feel free to ask away.

Re: To Nancy S on NeurontinRe

Laurie R on 4/20/00 at 00:00 (019070)

Hi Sherry,
This is Laurie I think you were posting to me I was the one who ask the question about Neurontin,anyways I appreciate that you posted on this because I am still scared to take it.I am a big baby when it comes to taking pills .I do take pain meds now but I have been on them for a long time and I have no side affects at all from them.I have a question for you, does this type of med make you feel any different when you take it??Like high? Or out of it? Thanks again for posting?Laurie R

Re: To Nancy S on NeurontinRe

Sherry S on 4/21/00 at 00:00 (019093)

Laurie, sorry for the name mix up. I take the first two doses close together so the pain won't get bad while I'm at work. That way I'm good until my night time dose. Sometimes I do get that high feeling. I guess thats when the med is built up in my system. But it doesn't last that long and it just makes you feel good and I laugh alot. I'm not really out of it I can do anything I have to encluding driving. But I also take alot more than you will be. I would give it a go if your pain is bad enough. Almost anything you take will has some side effects. If you continuous nerve pain like mine you have to take something. Let me know if I can help with anything else. Hope you feel better soon. Sherry
Vote for or against this post. vote=1
Voter identities: att.net


Re: To Nancy S on NeurontinRe

Laurie R on 4/20/00 at 00:00 (019070)

Hi Sherry,
This is Laurie I think you were posting to me I was the one who ask the question about Neurontin,anyways I appreciate that you posted on this because I am still scared to take it.I am a big baby when it comes to taking pills .I do take pain meds now but I have been on them for a long time and I have no side affects at all from them.I have a question for you, does this type of med make you feel any different when you take it??Like high? Or out of it? Thanks again for posting?Laurie R

Re: To Nancy S on NeurontinRe

Sherry S on 4/21/00 at 00:00 (019093)

Laurie, sorry for the name mix up. I take the first two doses close together so the pain won't get bad while I'm at work. That way I'm good until my night time dose. Sometimes I do get that high feeling. I guess thats when the med is built up in my system. But it doesn't last that long and it just makes you feel good and I laugh alot. I'm not really out of it I can do anything I have to encluding driving. But I also take alot more than you will be. I would give it a go if your pain is bad enough. Almost anything you take will has some side effects. If you continuous nerve pain like mine you have to take something. Let me know if I can help with anything else. Hope you feel better soon. Sherry
Vote for or against this post. vote=1
Voter identities: att.net